Without understanding more about your treatment, it's difficult to say what may or may not be going on. You should consider posting more information on your treatment for a better understanding of what your specific concerns are.
Can an Extremely Low Dosage of Botox of 7 Units Have Side Affects at the Forehead?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 18
Side effects from Botox
If the Botox is injected improperly, it is possible to experience side effects. It may potentially lead to drooping of the brow or eyelid. Are you experiencing any issues following your treatment? The Botox is temporary and will last 3 months on average. I hope this helps, and I wish you the best of luck.
Almost any Dose of Botox can have adverse events.
The original injection sites I developed for FDA approval of Botox for the frown was 5 sites of 4 Units Botox per injection site at dilution of 2.5 ml sterile unpreserved saline. If you take 7 units and dilute it to 10cc it can cause your brows to fall. If your lateral frown injection is too close to the brow you can develop lid ptosis. If it is a single injection made to the side on your forehead you can get assymetry. Headache, bruising, are some of the reasons to go to a Physician who knows what they are doing. Use of botox begins with understanding anatomy and where to inject as well as where not to injec.t(Alam m, Dover j, Klein A, et al.Botulinum a exotoxin for hyperfuctional facial lines.
Archives dermatol sept 2002;138:1180-1185)
You might also like...
Botox side affects
The potential side affects of Botox to your forehead are rare. The most common is headache. The worst is ptosis, drooping of the upper eyelids or brows. Side affects can happen with any dose, are temporary and are more related to where the product is placed. 7 units placed too low can cause ptosis.
Botox forehead side effects
Yes, Botox can lead to side effects with even small doses in the forehead. The most common side effect is descent of the brows due to weakened forehead muscles. This can happen with even the smallest of Botox doses.
Side Effects of Low Dose Botox in Forehead
Botox can have side effects, but rarely does. In the forehead, Botox can cause the upper eyelid to droop (ptosis), the eyebrow to change shape or height or an asymmetry to develop. All of these issues will resolve rather quickly without any treatment if the dose is low. Eyelid drooping can be treated very well with prescription apraclonidine eye drops. See your physician for evaluation and treatment.
Botox Side Effects with Low Dosage
Yes, even a small dosage of Botox can cause side effects, though side effects are rare in general. When placed near the eye, ptosis can occur, but for your forehead placement, I would imagine the only typical side effects you would experience are headache, flu-like symptoms, or possibly droopy eyebrows. These side effects will subside on their own, with time. Anything else would be extremely rare and probably unrelated to your Botox injection.
Low dosage of Botox and side effects
The side effects of Botox are extremely rare, especially when injected by trained physicians. They can happen regardless of the number of units used though. Unsure what side effects you are mentioning specifically, so to give you a better answer, let us know what issues you are having.
Botox Side Effects
Not sure what side effects you are referring to. But to answer your question- Yes, any amount of Botox can technically have side effects. Fortunately, side effects are rare though.
The required dosing for each patient is different and must be customized accordingly. 7 units in one person may be very effective while not cause much of a change in another person. Without more details about your specific situation, it is impossible to answer this question. As for "side effects" of Botox, they are few and far between. Botox is a very safe and effective treatment.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.